Translator Disclaimer
May 2017 Some operator inequalities for unitarily invariant norms
Jianguo Zhao, Junliang Wu
Ann. Funct. Anal. 8(2): 240-247 (May 2017). DOI: 10.1215/20088752-0000009X

Abstract

This note aims to present some operator inequalities for unitarily invariant norms. First, a Zhan-type inequality for unitarily invariant norms is given. Moreover, some operator inequalities for the Cauchy–Schwarz type are also established.

Citation

Download Citation

Jianguo Zhao. Junliang Wu. "Some operator inequalities for unitarily invariant norms." Ann. Funct. Anal. 8 (2) 240 - 247, May 2017. https://doi.org/10.1215/20088752-0000009X

Information

Received: 22 April 2016; Accepted: 15 September 2016; Published: May 2017
First available in Project Euclid: 1 February 2017

zbMATH: 06694412
MathSciNet: MR3604025
Digital Object Identifier: 10.1215/20088752-0000009X

Subjects:
Primary: 47A30
Secondary: 15A60, 47A63

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • May 2017
Back to Top